# SDR SWIA201128417

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 21,633 hours, 18,142 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST FOUR GREEN FLOOR EMERGENCY LIGHT STRIP SEGMENTS ARE OUT.  (FLT 5229)  CLEANED CONNECTOR TO FORWARD EMERGENCY LIGHT BATTERY PACK.
